Jian-Guo Liu

  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Collaborative Research: Kinetic Models of Aggregation and Dispersion awarded by National Science Foundation (Principal Investigator). 2015 to 2018

Efficient Numerical Methods for Viscous Incompressible Flows awarded by National Science Foundation (Principal Investigator). 2009 to 2012

Degond, P, Liu, J-G, Merino-Aceituno, S, and Tardiveau, T. "Continuum dynamics of the intention field under weakly cohesive social interaction." Mathematical Models and Methods in Applied Sciences 27.01 (January 2017): 159-182. Full Text

Huang, H, and Liu, J-G. "Error estimates of the aggregation-diffusion splitting algorithms for the Keller-Segel equations." Discrete and Continuous Dynamical Systems - Series B 21.10 (November 2016): 3463-3478. Full Text

Huang, H, and Liu, J-G. "A note on Monge–Ampère Keller–Segel equation." Applied Mathematics Letters 61 (November 2016): 26-34. Full Text

Liu, J-G, and Huang, H. "Well-posedness for the Keller-Segel equation with fractional Laplacian and the theory of propagation of chaos." Kinetic and Related Models 9.4 (September 2016): 715-748. Full Text

Liu, J-G, and Cong, W. "A degenerate $p$-Laplacian Keller-Segel model." Kinetic and Related Models 9.4 (September 2016): 687-714. Full Text

Liu, J-G, and Wang, J. "A Note on L ∞ $L^{\infty}$ -Bound and Uniqueness to a Degenerate Keller-Segel Model." Acta Applicandae Mathematicae 142.1 (April 2016): 173-188. Full Text

Herschlag, G, Liu, J-G, and Layton, AT. "Fluid extraction across pumping and permeable walls in the viscous limit." Physics of Fluids 28.4 (April 2016): 041902-041902. Full Text

Liu, J-G, and Pego, RL. "On generating functions of Hausdorff moment sequences." Transactions of the American Mathematical Society 368.12 (February 2, 2016): 8499-8518. Full Text

Liu, J-G, and Xu, X. "Existence Theorems for a Multidimensional Crystal Surface Model." SIAM Journal on Mathematical Analysis 48.6 (January 2016): 3667-3687. Full Text

Xue, Y, Wang, C, and Liu, J-G. "Simple Finite Element Numerical Simulation of Incompressible Flow Over Non-rectangular Domains and the Super-Convergence Analysis." Journal of Scientific Computing 65.3 (December 2015): 1189-1216. Full Text

Pages

"Sixty-five mathematical scientists from around the world have been named Fellows of the American Mathematical Society (AMS) for 2017, the program's fifth year", states Steve Ferruci, Senior Programs Coordinator of the AMS in a press release. Duke... read more »